MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SUPRACONDYLAR NAIL T2 SCN 11X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL SUPRACONDYLAR NAIL T2 SCN 11X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1826-1138S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported: "doctor sent an x-ray showing that the t2 scn end cap was out of the nail and in the patient's joint.The reporter is unaware if a revision is scheduled to happen".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned and no other evidence was provided for evaluation.A device inspection was not possible since the affected device was not returned and no other evidence was provided for evaluation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the device must be available in order to determine the exact root cause.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SUPRACONDYLAR NAIL T2 SCN 11X380MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11949825
Report Number0009610622-2021-00539
Device Sequence Number4229672
Product Code HSB
UDI-Device Identifier04546540379009
UDI-Public04546540379009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K023267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Model Number1826-1138S
Device Catalogue Number18261138S
Device Lot NumberK042EAF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR